MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO MALE CATHETER WITH SUREGRIP; MALE INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO MALE CATHETER WITH SUREGRIP; MALE INTERMITTENT CATHETER
Model Number 53812G
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the user opened the magic3 go intermittent catheter package, but there was no catheter inside.
 
Additional Manufacturer Narrative
The reported event is confirmed as manufacturing related.Visual evaluation noted received 1 magic 3 go catheter and piece of outer package label showcasing size (12 fr), pcn (53812g), and lot number (jufv0999).Catheter sleeve was missing catheter.Therefore, product does not meet specification.The potential root cause for the reported event could be lack/incorrect instructions for loading components to cavity.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was evaluated.
 
Event or Problem Description

Brand Name
MAGIC3 GO MALE CATHETER WITH SUREGRIP
Common Device Name
MALE INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15040346
Report Number1018233-2022-05527
Device Sequence Number17505527
Product Code EZD
UDI-Device Identifier00801741136955
UDI-Public(01)00801741136955
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2024
Device Model Number53812G
Device Catalogue Number53812G
Device Lot NumberJUFV0999
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2022
Supplement Date Received by Manufacturer10/21/2022
Initial Report FDA Received Date07/18/2022
Supplement Report FDA Received Date10/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown